Brunel University Research Archive (BURA) >
Schools >
School of Information Systems, Computing and Mathematics >
School of Information Systems, Computing and Mathematics Research Papers >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/4699

Title: Reliable H∞ filtering for discrete time-delay systems with randomly occurred nonlinearities via delay-partitioning method
Authors: Liu, Y
Wang, Z
Wang, W
Keywords: H∞ filtering
Reliable filtering
Sensor failure
Time-delay
Randomly occurred nonlinearities
Delay partitioning
Publication Date: 2011
Publisher: Elsevier
Citation: Signal Processing 91(4): 713-727, Apr 2011
Abstract: In this paper, the reliable H∞ filtering problem is investigated for a class of uncertain discrete time-delay systems with randomly occurred nonlinearities (RONs) and sensor failures. RONs are introduced to model a class of sector-like nonlinearities that occur in a probabilistic way according to a Bernoulli distributed white sequence with a known conditional probability. The failures of sensors are quantified by a variable varying in a given interval. The time-varying delay is unknown with given lower and upper bounds. The aim of the addressed reliable H∞ filtering problem is to design a filter such that, for all possible sensor failures, RONs, time-delays as well as admissible parameter uncertainties, the filtering error dynamics is asymptotically mean-square stable and also achieves a prescribed H∞ performance level. Sufficient conditions for the existence of such a filter are obtained by using a new Lyapunov–Krasovskii functional and delay-partitioning technique. The filter gains are characterized in terms of the solution to a set of linear matrix inequalities (LMIs). A numerical example is given to demonstrate the effectiveness of the proposed design approach.
Description: The official published version can be found at the link below.
URI: http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V18-50PCM68-2&_user=545641&_coverDate=04%2F30%2F2011&_rdoc=1&_fmt=high&_orig=search&_origin=search&_sort=d&_docanchor=&view=c&_searchStrId=1623128026&_rerunOrigin=google&_acct=C000027918&_version=1&_urlVersion=0&_userid=545641&md5=ab4249913604dba76df6f7bed1e40f7a&searchtype=a
http://bura.brunel.ac.uk/handle/2438/4699
DOI: http://dx.doi.org/10.1016/j.sigpro.2010.07.018
ISSN: 0165-1684
Appears in Collections:School of Information Systems, Computing and Mathematics Research Papers
Computer Science

Files in This Item:

File Description SizeFormat
Fulltext.pdf181.97 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan